Pairs of recursive structures

Annals of Pure and Applied Logic 46 (3):211-234 (1990)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 91,271

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Dependent pairs.Ayhan Günaydin & Philipp Hieronymi - 2011 - Journal of Symbolic Logic 76 (2):377 - 390.
On the Strength of Ramsey's Theorem.David Seetapun & Theodore A. Slaman - 1995 - Notre Dame Journal of Formal Logic 36 (4):570-582.
0-1 laws for recursive structures.E. Grädel & A. Malmström - 1999 - Archive for Mathematical Logic 38 (4-5):205-215.
Ramsey's Theorem for Pairs and Provably Recursive Functions.Alexander Kreuzer & Ulrich Kohlenbach - 2009 - Notre Dame Journal of Formal Logic 50 (4):427-444.
Logics that define their own semantics.H. Imhof - 1999 - Archive for Mathematical Logic 38 (8):491-513.
Exact Pairs for Abstract Bounded Reducibilities.Wolfgang Merkle - 1999 - Mathematical Logic Quarterly 45 (3):343-360.
Recursive Structures and Ershov's Hierarchy.Christopher J. Ash & Julia F. Knight - 1996 - Mathematical Logic Quarterly 42 (1):461-468.
On pairs of free modules over a Dedekind domain.Saverio Cittadini & Carlo Toffalori - 2006 - Archive for Mathematical Logic 45 (1):75-95.
On Cofinal Submodels and Elementary Interstices.Roman Kossak & James H. Schmerl - 2012 - Notre Dame Journal of Formal Logic 53 (3):267-287.
Pairs of computable structures.C. J. Ash & J. F. Knight - 1990 - Annals of Pure and Applied Logic 46 (3):211-234.
Recursive distributed representations.Jordan B. Pollack - 1990 - Artificial Intelligence 46 (1-2):77-105.
From causal models to counterfactual structures.Joseph Y. Halpern - 2013 - Review of Symbolic Logic 6 (2):305-322.

Analytics

Added to PP
2014-01-16

Downloads
31 (#498,916)

6 months
7 (#411,145)

Historical graph of downloads
How can I increase my downloads?

References found in this work

Stability of recursive structures in arithmetical degrees.C. J. Ash - 1986 - Annals of Pure and Applied Logic 32:113-135.
Categoricity in hyperarithmetical degrees.C. J. Ash - 1987 - Annals of Pure and Applied Logic 34 (1):1-14.
A metatheorem for constructions by finitely many workers.J. F. Knight - 1990 - Journal of Symbolic Logic 55 (2):787-804.

Add more references